SciELO - Scientific Electronic Library Online

 
vol.19 issue3SUR LE SPECTRE D'UN OPÉRATEUR QUASILINÉAIRE ELLIPTIQUE "DÉGÉNÉRÉ"DISEÑO ÓPTIMO Y HOMOGENIZACIÓN author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.19 no.3 Antofagasta Dec. 2000

http://dx.doi.org/10.4067/S0716-09172000000300003 

Proyecciones
Vo. 19, Nº 3, pp. 249-269, December 2000.
Universidad Católica del Norte
Antofagasta - Chile

 

DIBARIC ALGEBRAS

 

MARIA APARECIDA COUTO *
Universidade Federal do Río Grande do Norte, Brazil

JUAN C. GUTIÉRREZ FERNÁNDEZ 
Universidade de São Paulo, Brazil

 

 

KEY WORDS : Nonassociative algebras, baric algebras, genetic algebras, dibaric algebras.

1991 AMS Subject classification : 17D92.

 

References

 

[1] R. Costa and H. Jr Guzzo, Indecomposable baric algebras, Linear Algebra Appl. 183, pp. 223-236, (1993).         [ Links ]

[2] R. Costa and H. Jr. Guzzo, Indecomposable baric algebras II. Linear Algebra Appl. 196, pp. 233-242, (1994).         [ Links ]

[3] I.M.H. Etherington, On non- associative cominations, Proc. Edinb. Math. Soc. 59, pp. 153-162, (1939).         [ Links ]

[4] P. Holgate, Genetic Algebras associated with sex linkage, Proc. Edinb. Math. Soc. 17, pp. 113-120, (1970).         [ Links ]

[5] Y. Lyubich, Mathematical Structure in Populations Genetics, Springer-Verlag, (1983).         [ Links ]

[6] M. Lynn Reed, Algebraic structures of genetic inheritance, Bull. Amer. Math. Soc (N. S.) 34, No. 2, pp. 107-131, (1997).         [ Links ]

[7] A. Wörz-Busekros, Algebras in Genetics, Springer-Verlag vol. 36, (1980).         [ Links ]

[8] A. Wörz-Busekros, The zygotic algebra for sex linkage, J. Math. Biol. 1, pp. 37-46, (1974).         [ Links ]

[9] A. Wörz-Busekros, The zygotic algebra for sex linkage II, J. Math. Biol. 2., pp. 359-371, (1975).         [ Links ]
 

Received : April 2000.
 

María Aparecida Couto
Departamento de Matemática
Universidade Federal do Rio Grande do Norte
Caixa Postal 1524 - Campus Universitário
Lagoa Nova - CEP 59072-970
Natal - RN
Brasil
 

Juan Carlos Gutiérrez Fernández
Departamento de Matemática
Instituto de Matemática e Estatística
Universidade de São Paulo
Caixa Postal 66.281
São Paulo -  SP, 05315-970
Brasil
e-mail : jcgf@ime.usp.br

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License